Skip to main content

On the dual of the solvency cone

Author(s): Löhne, Andreas; Rudloff, Birgit

To refer to this page use:
Abstract: A solvency cone is a polyhedral convex cone which is used in Mathematical Finance to model proportional transaction costs. It consists of those portfolios which can be traded into nonnegative positions. In this note, we provide a characterization of its dual cone in terms of extreme directions and discuss some consequences, among them: (i) an algorithm to construct extreme directions of the dual cone when a corresponding “contribution scheme” is given; (ii) estimates for the number of extreme directions; (iii) an explicit representation of the dual cone for special cases. The validation of the algorithm is based on the following easy-to-state but difficult-to-solve result on bipartite graphs: Running over all spanning trees of a bipartite graph, the number of left degree sequences equals the number of right degree sequences.
Publication Date: May-2015
Citation: Löhne, Andreas, Rudloff, Birgit. (2015). On the dual of the solvency cone. Discrete Applied Mathematics, 186 (176 - 185). doi:10.1016/j.dam.2015.01.030
DOI: doi:10.1016/j.dam.2015.01.030
ISSN: 0166-218X
Pages: 176 - 185
Type of Material: Journal Article
Journal/Proceeding Title: Discrete Applied Mathematics
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.